# SDR DALA2022111707421

- Difficulty date: November 11, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 81,487 hours, 30,799 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulted
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 LEFT WINDSHIELD DELAMINATED 10 INCH LONG 3.5 WIDE ARCING AROUND SENSOR.  REPLACED LT FWD WINDOW HEAT CONTROLLER IAW AMM 30-41. R & R NR 1 WINDOW IAW AMM 757 76-11-01. TESTED GOOD.
